# SDR USAA050164

- Difficulty date: January 3, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69353593
- Condition: Cracked
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - BAFFLE, 1 INCH CRACK; AFT CARGO BIN STA 927 S-25L; FABRICATED AND INSTALLED NEW BAFFLE IAW SRM. (K)
